Horadam Polynomials and Their Applications to New Family of Bi-Univalent Functions with Respect to Symmetric Conjugate Points


Wanas A. K. , Yalçın Tokgöz S.

Proyecciones Journal of Mathematics, vol.40, no.1, pp.107-116, 2021 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.22199/issn.0717-6279-2021-01-0007
  • Title of Journal : Proyecciones Journal of Mathematics
  • Page Numbers: pp.107-116